Category
Medicines & drugs
Store
Chemist Direct
Brand
Flarin
Flarin 30 Soft Capsules contains 200mg of ibuprofen for the relief of joint and muscular pain and flaring joint pain and inflammation. Flarin helps to stop pain, relieve swelling and ease stiffness of the joints. Flarin is as effective as prescription strength ibuprofen for joint pain. Flarin Ibuprofen 200mg 30 Soft Capsules bring relief from joint pain and inflammation. Flarin's complex manufacturing process heats lipids and ibuprofen together to create a unique patented formulation. Flarin's unique lipid and ibuprofen formulation, helps shield the stomach and gives you a powerful relief from flaring joint pain. By dissolving Flarin's anti-inflammatory ingredient (ibuprofen) in lipids it helps to shield the stomach from damage. Also suitable for arthritis, neuralgia and migraines. Flarin is for the relief of: Rheumatic Pain of non-serious arthritic conditions Muscular pain Back ache Neuralgia (A sharp pain along nerves) Migraine Headaches Dental pain Period pain Cold, flu and feverish
11.49 GBP
Product name
Store
Price
Pharmacy First
10.69 GBP
Recommendations
Choose your language and region
Klarna is available around the world with a variable offering, choose one that suits you best.
Copyright © 2005-2024 Klarna Bank AB (publ). Headquarters: Stockholm, Sweden. All rights reserved. Klarna Bank AB (publ). Sveavägen 46, 111 34 Stockholm. Organization number: 556737-0431